Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 243, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 4, 2015, 7:24 PM CDT for 4 counties in Kansas. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2015, 7:24 PM CDT (00:24 UTC)
- Expired
- Aug 4, 2015, 8:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 31 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 7:33 PM CDT | TSTM WND DMG | 1 Wnw Kalvesta, KS | PART OF ROOF IS OFF OF KALVESTA IMPLEMENT CO. |
| Aug 4, 7:40 PM CDT | TSTM WND GST 75 | 1 Wnw Kalvesta, KS | |
| Aug 4, 8:20 PM CDT | HAIL 1.25 | 1 N Howell, KS | |
| Aug 4, 8:35 PM CDT | HAIL 1.25 | 4 Sw Dodge City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 906 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1853 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
665
WUUS53 KDDC 050024
SVRDDC
KSC055-057-069-083-050130-
/O.NEW.KDDC.SV.W.0243.150805T0024Z-150805T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
724 PM CDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
GRAY COUNTY IN SOUTHWESTERN KANSAS...
NORTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
WESTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 830 PM CDT
* AT 723 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF JETMORE TO 4 MILES WEST OF
KALVESTA TO 14 MILES NORTH OF PIERCEVILLE...MOVING SOUTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...INGALLS...ENSIGN...CHARLESTON...HOWELL AND
KALVESTA.
THIS NEW WARNING REPLACES THE PREVIOUS WARNING WHICH EXPIRES AT 745 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3777 9992 3764 10023 3765 10061 3823 10064
3819 10038 3824 10010
TIME...MOT...LOC 0023Z 345DEG 26KT 3817 10009 3807 10037 3808 10061
HAIL...1.50IN
WIND...70MPH
$$
UMSCHEID2 follow-up statements
784
WWUS53 KDDC 050044
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
744 PM CDT TUE AUG 4 2015
KSC055-057-069-083-050130-
/O.CON.KDDC.SV.W.0243.000000T0000Z-150805T0130Z/
FINNEY KS-GRAY KS-FORD KS-HODGEMAN KS-
744 PM CDT TUE AUG 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EAST CENTRAL FINNEY...NORTHEASTERN GRAY...NORTHWESTERN FORD AND
SOUTHWESTERN HODGEMAN COUNTIES...
AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KALVESTA...
MOVING SOUTHEAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...ENSIGN...HOWELL AND KALVESTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE
WINDS. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...
A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3764 10038 3805 10043 3812 10038 3812 10010
3777 9992 3764 10023
TIME...MOT...LOC 0044Z 335DEG 38KT 3802 10030
HAIL...2.50IN
WIND...80MPH
$$
UMSCHEID631
WWUS53 KDDC 050112
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
812 PM CDT TUE AUG 4 2015
KSC055-050120-
/O.CAN.KDDC.SV.W.0243.000000T0000Z-150805T0130Z/
FINNEY KS-
812 PM CDT TUE AUG 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FINNEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3797 10028 3800 10008 3777 9992 3764 10023
TIME...MOT...LOC 0110Z 326DEG 26KT 3787 10015
$$
KSC057-069-083-050130-
/O.CON.KDDC.SV.W.0243.000000T0000Z-150805T0130Z/
GRAY KS-FORD KS-HODGEMAN KS-
812 PM CDT TUE AUG 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN GRAY...NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN
COUNTIES...
AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
HOWELL...MOVING SOUTHEAST AT 30 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...ENSIGN AND HOWELL.
THIS STORM IS ON A DIRECT PATH TOWARD DODGE CITY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM IS PRODUCING
WIDESPREAD DAMAGING WINDS BETWEEN KAVLESTA AND HOWELL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3797 10028 3800 10008 3777 9992 3764 10023
TIME...MOT...LOC 0110Z 326DEG 26KT 3787 10015
HAIL...2.00IN
WIND...70MPH
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:08 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 4, 6:08 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 608 PM CDT TUE AUG 4 2015 ...UPDATE TO AVIATION... .SHORT TERM...(THIS EVENING THROUGH Wednesday) ISSUED AT 115 PM CDT TUE AUG 4 2015 Short range models indicate an upper level shortwave trough and an associated H5 vort max exiting the Wyoming Rockies and pushing into the high plains of western Nebraska tonight setting the stage for possible thunderstorms across central and portions of western Kansas through early Wednesday. As the system kicks out into the high plains, a surface low will continue to organize near and along the Kansas/Colorado border in west central Kansas with a near stationary frontal boundary extending eastward into central Kansas. Meanwhile, a return flow will continue to supply ample moisture into the state with surface dewpoints remaining well up into the 60s(F). As low/mid level lapse rates steepen late this afternoon into early evening, thunderstorms are expected to develop in a area of destabilization on the back side of an eroding cloud shield and in the vicinity of the frontal boundary. With the NAM/GFS showing SBCAPE in excess of 2000 J/KG and favorable vertical shear profiles, thunderstorms could become severe with large hail and damaging winds the primary threat. Although the flow aloft will be less than favorable, an isolated tornado or two cannot be ruled out based on favorable hodographs. Seasonal temperatures are expected again tonight as a prevailing southerly flow reinforces the mild air mass in place across the high plains. Considering increased cloud cover across central Kansas tonight and likely precip about, look for lows down into the 60s(F) across Central Kansas to possibly the lower 70s(F) in South Central Kansas. A weak cold front is projected to push across western Kansas Wednesday dropping temperatures across all of central and much of southwest Kansas. Highs are expected to reach only up into the 80s(F) in the vicinity of the I-70 corridor to the 90s(F) in extreme southwest Kansas Wednesday afternoon where H85 temperatures will still be up near 30C. .LONG TERM...(Wednesday NIGHT THROUGH Tuesday) ISSUED AT 305 PM CDT TUE AUG 4 2015 There is an outside chance for thunderstorms across central Kansas late Thursday as medium range models indicate an upper level shortwave tracks eastward across the northern plains early in the time period. Although the flow aloft will remain fairly weak above much of southwest and south central Kansas, all models show a modest upper level jet core streaming eastward eastward across Nebraska and clipping portions of northern Kansas. As low/mid level lapse rates steepen in conjunction with the arrival of a cold front attendant to the shortwave to our north, a few isolated thunderstorms could develop across central Kansas in the vicinity of the I-70 corridor during the late Thursday afternoon/early evening time frame. Otherwise, drier conditions are likely across central and southwest Kansas through Friday as upper level ridging across the desert southwest and southern Rockies moves east into the Western High Plains. Chances for precip may return Friday night as the GFS and ECMWF both show a weak upper level shortwave ejecting out of the Colorado Rockies into the high plains of northeast Colorado, southwest Nebraska, and northwest Kansas. Plenty of uncertainty remains as to the track and timing of this system but the best chance for thunderstorms looks to be across more northern portions of the forecast area, to include west central and central Kansas, if at all. Seasonal temperatures can be expected Thursday as a low level southerly flow re-establishes itself across western Kansas ahead of an approaching cold front. Widespread 90s(F) are expected for highs Thursday afternoon. Highs Friday will be dependent on how far south the frontal boundary mentioned earlier reaches before stalling out. Regardless, highs should reach the 90s(F) for the most part, especially further south along the Oklahoma border. Highs could reach near 100F in some locations Saturday as the aforementioned upper level ridging moves into the Western High Plains to finish out the week. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Wednesday EVENING) ISSUED AT 607 PM CDT TUE AUG 4 2015 Isolated to widely scattered thunderstorms will move southeast across central and eastern portions of southwest Kansas this evening, potentially affecting all TAF sites. Otherwise, VFR conditions will prevail at all TAF sites through early Wednesday afternoon. Southerly winds of around 15 to 25kt will persist through early this evening as a lee side trough of low pressure edges slowly eastward into extreme western Kansas. Winds are then expected to subside below 15kt overnight while becoming more variable as the surface trough moves further east across western Kansas. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 93 69 98 / 30 0 0 10 GCK 65 94 68 98 / 10 0 0 10 EHA 65 97 68 98 / 10 0 0 10 LBL 65 97 69 100 / 10 0 0 10 HYS 65 88 68 95 / 60 10 0 20 P28 68 92 71 98 / 40 10 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...JJohnson
Hazardous weather outlook, Aug 4, 4:13 AM CDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 413 AM CDT TUE AUG 4 2015 KSZ030-031-043>046-061>066-074>081-084>090-051000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 413 AM CDT TUE AUG 4 2015 /313 AM MDT TUE AUG 4 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...SEVERE THUNDERSTORMS ARE FORECAST TO MOVE INTO PARTS OF NORTH CENTRAL KANSAS FROM NEAR WAKEENEY, AND NESS CITY, TO HAYS AND THE LA CROSSE AREAS AFTER 4 PM AND INTO THE EVENING. LARGE HAIL UP TO GOLF BALL SIZE, STRONG WINDS OVER 60 MPH, FREQUENT LIGHTNING, AND AN ISOLATED TORNADO ARE POSSIBLE. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DISCUSSION...SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY INTO MONDAY MAINLY NORTH OF THE DODGE CITY AREA. HAZARDS WEATHER RISK... WEDNESDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. THURSDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. FRIDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. SATURDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. SUNDAY... LIMITED LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. MONDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR PARTS OF NORTH CENTRAL KANSAS. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO 06
In the hours before
Local storm report, Aug 4, 5:59 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 NNE DIGHTON 38.51N 100.45W
08/04/2015 E1.75 INCH LANE KS PUBLIC
&&
JRJLocal storm report, Aug 4, 6:03 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
603 PM CDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 E DIGHTON 38.48N 100.41W
08/04/2015 E2.00 INCH LANE KS PUBLIC
&&
JRJSpecial weather statement, Aug 4, 6:31 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 631 PM CDT TUE AUG 4 2015 KSZ030-050030- TREGO KS- 631 PM CDT TUE AUG 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR TREGO COUNTY UNTIL 730 PM CDT... AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY NEAR VODA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAKEENEY...OGALLAH...COLLYER...RIGA...VODA...TREGO CENTER AND CEDAR BLUFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3877 9960 3880 10015 3913 10015 3913 9960 TIME...MOT...LOC 2331Z 288DEG 21KT 3906 10000 UMSCHEID
Local storm report, Aug 4, 6:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT TUE AUG 4 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 N AMY 38.49N 100.59W
08/04/2015 E1.00 INCH LANE KS PUBLIC
&&
AWLocal storm report, Aug 4, 7:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
717 PM CDT TUE AUG 4 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 4 SW TREGO CENTER 38.84N 99.95W
08/04/2015 E1.75 INCH TREGO KS PUBLIC
&&
AWLocal storm report, Aug 4, 7:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT TUE AUG 4 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST 8 NNW KALVESTA 38.16N 100.32W
08/04/2015 E65 MPH FINNEY KS TRAINED SPOTTER
&&
AWThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:28 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 48 min |
| Aug 4, 8:22 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 40 min |
| Aug 4, 8:24 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Meade | 66 min |
| Aug 4, 9:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 23 min |
| Aug 5, 2:24 AM CDT | Special Weather Statement | DDC | Rush | 51 min |
| Aug 5, 2:41 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 22 min |
| Aug 5, 3:26 AM CDT | Dense Fog Advisory | DDC | Edwards, Ellis, Finney, Ford, Gray, Hodgeman and 9 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.